MathSciNet Relay Station
MathSciNet bibliographic data
MR486522 (80k:53011) 53A10 (49F10 58E12)
Tomi, Friedrich; Tromba, Anthony J. Extreme curves bound embedded minimal surfaces of the type of the disc. Math. Z. 158 (1978), no. 2, 137–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement